# SDR ALGA093984

- Difficulty date: March 21, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N2611
- Make and model: Bell 206L-1
- Aircraft serial: 45417
- Aircraft time: 22,918 hours
- Engine: Allsn 250C28
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001115
- Part serial: A3809
- Condition: Corroded
- Location: Main Rotor
- Part time: 2,552 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND MAIN ROTOR TRAILING EDGE EXTRUSION EXFOLIATED APPROXIMATELY 2.5.
